MathSciNet Relay Station
MathSciNet bibliographic data
MR2465599 (2009m:37132) 37F15 (32H50 37F45)
DeMarco, Laura; Hruska, Suzanne Lynch Axiom A polynomial skew products of $\Bbb C\sp 2$ and their postcritical sets. Ergodic Theory Dynam. Systems 28 (2008), no. 6, 1749–1779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement